If the pain persists for more than 5 days, the fever for more than 3 days, or if the pain or fever worsen or other symptoms appear, consult your doctor and reevaluate the clinical situation.
Children and adolescents
In children and adolescents under 15 years, consult your doctor or pharmacist, as there may be other presentations available with doses adapted to this group of patients.
Interference with analytical tests
If you are tohave any analytical test (including blood, urine, etc… tests) inform your doctor that you are taking this medication, as it may alter the results.
Paracetamol may alter the values of uric acid and glucose analytical determinations.
Other medications and ParacetamolVir
Inform your doctor or pharmacist if you are taking, have taken recently, or may need to take any other medication.
Paracetamol may interact with the following medications:
Do not use with other analgesics (pain-relieving medications) without consulting your doctor.
Avoid simultaneous use of this medication with other medications that contain paracetamol, such as cold and flu medications, as high doses may cause liver damage. Do not take more than one medication that contains paracetamol without consulting your doctor.
As a general rule for any medication, it is recommended to inform your doctor or pharmacist systematically if you are being treated with another medication. In the case of oral anticoagulants, this medication may be administered occasionally as the preferred analgesic.
ParacetamolVirwith food, drinks, and alcohol
The use of paracetamol in patients who regularly consume alcohol (three or more alcoholic beverages per day - beer, wine, liquor, etc.-) may cause liver damage. |
The taking of this medication with food does not affect its efficacy.
Pregnancy, breastfeeding, and fertility
Pregnancy
Consult your doctor or pharmacist before using any medication.
Paracetamol may be used during pregnancy if necessary. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Consult your doctor if the pain or fever do not decrease or if you need to take the medication more frequently.
IMPORTANT FOR WOMEN
If you are pregnant or think you may be pregnant, consult your doctor before taking this medication. The consumption of medications during pregnancy can be hazardous to the embryo or fetus and should be monitored by your doctor.
Breastfeeding
Consult your doctor or pharmacist before using any medication.
Paracetamol passes into breast milk, so women in the breastfeeding period should consult their doctor or pharmacist before taking this medication.
Driving and operating machinery
No effects have been described that modify the ability to drive and operate machinery.
Follow exactly the administration instructions of this medication indicated by your doctor or pharmacist. In case of doubt, consult your doctor or pharmacist again.
Remember to take your medication. This medication must be taken orally.
The tablets are scored, which allows the tablet to be divided into equal doses.
According to your preferences, the tablets can be taken directly or split in half, with water, milk, or fruit juice.
Adults and adolescents over 15 years old: the usual dose is 1 tablet (1 g of paracetamol) 3 to 4 times a day. Doses should be spaced at least 4 hours apart. No more than 4 tablets (4 g) should be taken in 24 hours.
It is recommended to avoid high daily doses of paracetamol for prolonged periods of time, as this increases the risk of adverse effects such as liver damage.
Patients with liver disease:before taking this medication, they must consult their doctor. They should take the amount of medication prescribed by their doctor with a minimum interval of 8 hours between each dose. They should not take more than 2 grams (2 tablets) of paracetamol in 24 hours, divided into 2 doses.
Patients with kidney disease:before taking this medication, they must consult their doctor.
Take a maximum of half a tablet (500 milligrams of paracetamol) per dose.
Older patients: they must consult their doctor.
Use in children and adolescents
Do not use in children or adolescents under 15 years old.
When requiring doses lower than 1 g of paracetamol per dose, other paracetamol presentations should be used that adapt to the required dosage.
If you take more ParacetamolVirthan you should
If you have taken more paracetamol than you should, consult your doctor or pharmacist immediately or call the Toxicological Information Service, phone 915 620 420.
If you have taken an overdose, you should go to a medical center immediately, even if you do not have symptoms, as they often do not appear until three days after the overdose, even in cases of severe poisoning.
The symptoms of an overdose can be: dizziness, vomiting, loss of appetite, yellowing of the skin and eyes (jaundice), and abdominal pain.
The treatment of an overdose is more effective if it is initiated within 4 hours of taking the medication.
Patients undergoing barbiturate treatment or suffering from chronic alcoholism may be more susceptible to a paracetamol overdose.
If you forgot to take ParacetamolVir
Do not take a double dose to compensate for the missed doses, simply take the missed dose when you remember, taking the next doses with the indicated spacing (at least 4 hours).
If you have any other doubts about the use of this medication, ask your doctor or pharmacist.
Like all medications, this medication may produce adverse effects, although not all people may experience them.
This medication may produce the following adverse effects:
-Rare (may affect up to 1 in 1,000 patients): discomfort, low blood pressure, and increased levels of liver enzymes.
-Very rare (may affect up to 1 in 10,000 patients): allergic reactions (such as skin reactions), low blood sugar, blood abnormalities, and kidney and liver alterations. Rarely, severe skin reactions have been reported.
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is a possible adverse effect that does not appear in this prospectus. You can also report them directly through the Spanish System of Pharmacovigilance of Medicines for Human Use:https://www.notificaram.es. By reporting adverse effects, you can contribute to providing more information about the safety of this medication.
Keep this medication out of the sight and reach of children.
No special storage conditions are required.
Do not use this medication after the expiration date that appears on the packaging after CAD. The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or in the trash. Dispose of packaging and unused medications at the SIGRE collection point at the pharmacy. If in doubt, ask your pharmacist how to dispose of packaging and unused medications. By doing so, you will help protect the environment.
Composition ofParacetamolVir
Appearance of the product and contents of the packaging
Paracetamol Vir are white, oblong, scored tablets, conditioned in PVC/Aluminum blisters in a cardboard box. They are available in packaging of 20 or 40 tablets.
Only some packaging sizes may be commercially available.
Holder of the marketing authorization and responsible for manufacturing
Industria Química y Farmacéutica Vir, S.A.
C/Laguna 66-70. Polígono Industrial Urtinsa II.
28923 (Alcorcón) Madrid
Spain
Last review date of this leaflet: February 2025
Other sources of information
Detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.